# SDR 97ZZZX152

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- Propeller: Mcauly C2A34C204
- System (JASC): 6110 · Propeller Assembly
- Part: Dowel Pin
- Part number: A4001
- Condition: Corroded
- Location: Propeller
- Part time: 3,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND PROPELLER ASSY DOWEL PIN CORRODED.
